Could this be pregnancy?


Q: Hi. I was on the depo shot for 6 yrs and I got off of it about 6 months ago. I have been "feeling" pregnant for a little while now. I have frequent headaches, I feel like I'm going to vomit but i don't, I have to pee like every two hours, I am hungry all the time. My stomach is hard at the top and it hurts there and in my lower left abdominal area. I have taken home pregnancy tests but they came out negative. Another strange thing is, I have been bleeding and its not a normal period color is brighter and had a clear kind of discharge mixed in it. I was confused of what it might be and was hoping for your input.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I use contraceptives for 2 years. My last period started on September 28. I started a new pack of pills on Octobe...

Q: Hi! I had unprotected sex last October 9, 12, 13, and 14, 2016. All of which without penetration, just rubbing but im...

Q: Hi, My name is Sofia and I am 24 yrs. old. I recently had a blood test and urine test and the result is as follow...

Q: Hey I had protected sex a week after her period ended. She took plan b within 1 hour and she bleed 5 days later. Does...

Q: Hi. I had sex where my partner, and he did not penetrate. Just rubbed his penis on my vulva. He did not ejaculate. Bu...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon